Antonio Masiello
Antonio Masiello
Professore di Analisi Matematica
Adresse e-mail validée de poliba.it
Titre
Citée par
Citée par
Année
Variational methods in Lorentzian geometry
M Antonio
Chapman and Hall/CRC, 2017
1572017
Solitons and the electromagnetic field
V Benci, D Fortunato, A Masiello, L Pisani
Mathematische Zeitschrift 232 (1), 73-102, 1999
971999
On the energy functional on Finsler manifolds and applications to stationary spacetimes
E Caponio, MÁ Javaloyes, A Masiello
Mathematische Annalen 351 (2), 365-392, 2011
722011
On the existence of geodesics on stationary Lorentz manifolds with convex boundary
F Giannoni, A Masiello
Journal of functional analysis 101 (2), 340-369, 1991
601991
A Fermat principle for stationary space-times and applications to light rays
D Fortunato, F Giannoni, A Masiello
Journal of Geometry and Physics 15 (2), 159-188, 1995
531995
A variational theory for light rays in stably causal Lorentzian manifolds: Regularity and multiplicity results
F Giannoni, A Masiello, P Piccione
Communications in mathematical physics 187 (2), 375-415, 1997
451997
A Morse theory for light rays on stably causal Lorentzian manifolds
F Giannoni, A Masiello, P Piccione
Annales de l'IHP Physique théorique 69 (4), 359-412, 1998
431998
A generalized index theorem for Morse-Sturm systems and applications to semi-Riemannian geometry
F Giannoni, A Masiello, P Piccione, D Tausk
arXiv preprint math/9908056, 1999
401999
On the geodesic connectedeness of Lorentzian manifolds
V Benci, D Fortunato, A Masiello
Mathematische Zeitschrift 217 (1), 73-93, 1994
301994
Morse theory of causal geodesics in a stationary spacetime via Morse theory of geodesics of a Finsler metric
E Caponio, MÁ Javaloyes, A Masiello
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 27 (3), 857-876, 2010
252010
The Fermat principle in general relativity and applications
F Giannoni, A Masiello, P Piccione
Journal of Mathematical Physics 43 (1), 563-596, 2002
242002
Geodesics on product Lorentzian manifolds ()
F Giannoni, A Masiello
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 12 (1), 27-60, 1995
221995
On the existence of a closed geodesic in stationary Lorentz manifolds
A Masiello
Journal of differential equations 104 (1), 48-59, 1993
211993
Time-like periodic trajectories in stationary Lorentz manifolds
A Masiello
Nonlinear Analysis: Theory, Methods & Applications 19 (6), 531-545, 1992
211992
Convexity and the finiteness of the number of geodesics. Applications to the multiple-image effect
F Giannoni, A Masiello, P Piccione
Classical and Quantum Gravity 16 (3), 731, 1999
201999
A Morse theory for massive particles and photons in general relativity
F Giannoni, A Masiello, P Piccione
Journal of Geometry and Physics 35 (1), 1-34, 2000
192000
Asymptotically linear elliptic problems at resonance
A Masiello, L Pisani
Annali di Matematica Pura ed Applicata 171 (1), 1-13, 1996
191996
Solitary waves in classical field theory.
V Benci, D Fortunato
Nonlinear analysis and applications to physical sciences, 2004
182004
Some global properties of static spacetimes
E Caponio, A Masiello, P Piccione
Mathematische Zeitschrift 244 (3), 457-468, 2003
182003
Trajectories of charged particles in a region of a stationary spacetime
E Caponio, A Masiello
Classical and Quantum Gravity 19 (8), 2229, 2002
182002
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20